# SDR SWIA20230702

- Difficulty date: July 2, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STABILIZER TO FUSELAGE, AFT DRAG ANGLE APPEARS CRACKED     (C-CHECK RO 8/31/2023)    REPAIRED CRACK ON THE LH VERTICAL STABILIZER TO FUSELAGE, AFT DRAG ANGLE REF CRJ-700 SRM 55-31-00-201-001-A01. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
